# SDR AALA201902049017

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 6,491 hours, 655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1161611
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1 EXIT IDENTIFIERS (4) LIGHTS INOP AT THE L1 DOOR INTERIOR EMERGENCY EXIT LIGHT . INSTALLED  CONTROL UNIT AT THE L1 DOOR.  LOADED SOFTWARE AND OPS CHECKED IAW 33-51-00.
